P-groups with abelian centralizers

Research output: Contribution to journalArticle

24 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)55-75
Number of pages21
JournalProceedings of the London Mathematical Society
Volumes3-30
Issue number1
DOIs
StatePublished - 1975
Externally publishedYes

Fingerprint

Centralizer
P-groups

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

P-groups with abelian centralizers. / Rocke, David M.

In: Proceedings of the London Mathematical Society, Vol. s3-30, No. 1, 1975, p. 55-75.

Research output: Contribution to journalArticle

@article{b9b07788715a401da8734ecd7f73c618,
title = "P-groups with abelian centralizers",
author = "Rocke, {David M}",
year = "1975",
doi = "10.1112/plms/s3-30.1.55",
language = "English (US)",
volume = "s3-30",
pages = "55--75",
journal = "Proceedings of the London Mathematical Society",
issn = "0024-6115",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - P-groups with abelian centralizers

AU - Rocke, David M

PY - 1975

Y1 - 1975

UR - http://www.scopus.com/inward/record.url?scp=0141846286&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0141846286&partnerID=8YFLogxK

U2 - 10.1112/plms/s3-30.1.55

DO - 10.1112/plms/s3-30.1.55

M3 - Article

AN - SCOPUS:0141846286

VL - s3-30

SP - 55

EP - 75

JO - Proceedings of the London Mathematical Society

JF - Proceedings of the London Mathematical Society

SN - 0024-6115

IS - 1

ER -